Une version non commutative des algèbres de Lie : les algèbres de Leibniz
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 44 (1993) , Exposé no. 5, 25 p.
@article{RCP25_1993__44__127_0,
     author = {Loday, Jean-Louis},
     title = {Une version non commutative des alg\`ebres de Lie : les alg\`ebres de Leibniz},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:5},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {44},
     year = {1993},
     language = {fr},
     url = {www.numdam.org/item/RCP25_1993__44__127_0/}
}
Loday, Jean-Louis. Une version non commutative des algèbres de Lie : les algèbres de Leibniz. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 44 (1993) , Exposé no. 5, 25 p. http://www.numdam.org/item/RCP25_1993__44__127_0/

[B-C] Baues, H.J., Conduche, D., The central series for _ tiff er commutators in groups with operators, J. Algebra 133 (1990), 1-34. | MR 1063379 | Zbl 0704.55008

[B] Brylinski, J.-L., Communication personnelle, mars 1991.

[C-Q] Cuntz, J., Quillen, D., Algebra extensions and nonsingularity, preprint Heidelberg, 1992. | MR 1303029 | Zbl 0838.19001

[C] Cuvier, C., Homologie de Leibniz et homologie de Hochschild, Comptes Rendus Acad. Sc. Paris Sér. A-B 313 (1991), 569-572. | MR 1133486 | Zbl 0751.17018

[F-L] Fiedorowicz, Z., Loday, J-L., Crossed simplicial groups and their associated homology, Transactions A.M.S. 326 (1991), 57-87. | MR 998125 | Zbl 0755.18005

[Gn] Gnedbaye, V., Homologie de Leibniz d'algèbres de Lie étendues à une algèbre commutative, preprint IRMA (1993). | Zbl 0758.17013

[Go] Goncharov, A.B., Geometry of configurations, polylogarithms and motivic cohomology, preprint. | MR 1348706 | Zbl 0863.19004

[K1] Koszul, J.-L., Homologie et cohomologie des algèbres de Lie, Bull.Soc. Math. France 78 (1950), 65-127. | Numdam | MR 36511 | Zbl 0039.02901

[K2] Koszul, J.-L., Communication personnelle, janvier 1991.

[L1] Loday, J.-L., "Cyclic Homology", Grund, math. Wiss. 301, Springer Verlag, 1992. | MR 1217970 | Zbl 0780.18009

[L2] Loday, J.-L., Künneth-style formula for the homology of Leibniz algebras, preprint IRMA, (1993). | MR 1369459 | Zbl 0880.17001

[L-P] Loday, J.-L., Pirashvili, T., Universal enveloping algebras of Leibniz algebras and (co)homology, Math. Annal. 296 (1993), 139-158. | MR 1213376 | Zbl 0821.17022

[L-Q] Loday, J.-L., Quillen, D., Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helvetici 59 (1984), 565-591. | MR 780077 | Zbl 0565.17006

[Lo] Lodder, J.M., Leibniz homology and the James model, preprint (1993), New Mexico State University. | MR 1355019 | Zbl 0843.55014

[N] Ntolo, P., Thèse en préparation.

[R] Roger, C., Communication personnelle.